# SDR CA090331009

- Difficulty date: March 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,874 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 8901250TR15
- Condition: Flat
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN TIRE WENT FLAT ON RAMP - REPLACED WITH NEW.
